Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Notes


Journal: Math. Comp. 3 (1948), 138-145
DOI: https://doi.org/10.1090/S0025-5718-48-99547-7
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] See MTAC, v. 1, p. 333, 404; v. 2, p. 94, 341.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-48-99547-7
Article copyright: © Copyright 1948 American Mathematical Society